Alert archive / Wyoming / High Wind Warnings in 2020
High Wind Warning 55, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Dec 29, 2020, 1:44 PM MST for 4 counties in Wyoming. It took effect at Dec 30, 2020, 2:00 AM MST. It was in force for 28 hr. 11 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 29, 2020, 1:44 PM MST (20:44 UTC)
- In effect from
- Dec 30, 2020, 2:00 AM MST
- Expired
- Dec 31, 2020, 5:46 AM MST
- In force
- 28 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 30, 2:38 PM MST | NON-TSTM WND GST 59 | 3 Ese Elk Mountain, WY | COUNTY ROAD 402 SENSOR. |
| Dec 30, 3:22 PM MST | NON-TSTM WND GST 68 | 3 Ese Elk Mountain, WY | MESONET STATION WY20 ALONG INTERSTATE 80 AT COUNTY ROAD 402 (WYDOT). |
| Dec 30, 3:46 PM MST | NON-TSTM WND GST 62 | 1 Nnw Arlington, WY | MESONET STATION KARL ARLINGTON ALONG INTERSTATE 80 (WYDOT). |
| Dec 30, 8:16 PM MST | NON-TSTM WND GST 60 | 3 Ese Elk Mountain, WY | MESONET STATION WY20 ALONG INTERSTATE 80 AT COUNTY ROAD 402 (WYDOT). |
| Dec 30, 9:02 PM MST | NON-TSTM WND GST 61 | 3 Nw Elk Mountain, WY | MESONET STATION WY19 ELK MOUNTAIN ALONG INTERSTATE 80 (WYDOT). |
| Dec 30, 9:42 PM MST | NON-TSTM WND GST 63 | 1 Nnw Arlington, WY | MESONET STATION KARL ARLINGTON ALONG INTERSTATE 80 (WYDOT). |
| Dec 30, 10:08 PM MST | HIGH SUST WINDS 40 | 1 Sse Bordeaux, WY | MESONET STATION KBRX BORDEAUX ALONG INTERSTATE 25 (WYDOT). AVERAGE SUSTAINED WIND SPEED OVER PAST HOUR WAS 40.4 MPH. MAXIMUM WIND GUST OF 55 MPH OVER THIS PERIOD. |
| Dec 30, 11:00 PM MST | NON-TSTM WND GST 63 | 1 Nnw Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED WINDS 50 MPH. |
| Dec 30, 11:52 PM MST | NON-TSTM WND GST 58 | 1 Sse Bordeaux, WY | BORDEAUX WYDOT SITE. SUSTAINED WINDS 49 MPH. |
| Dec 31, 12:02 AM MST | NON-TSTM WND GST 63 | 1 Sse Bordeaux, WY | BORDEAUX WYDOT SITE. SUSTAINED WINDS 51 MPH. |
| Dec 31, 1:00 AM MST | NON-TSTM WND GST 64 | 1 Sse Bordeaux, WY | BORDEAUX WYDOT SITE. SUSTAINED WINDS 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2059 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
267 WWUS75 KCYS 292044 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 144 PM MST Tue Dec 29 2020 WYZ106-110-311800- /O.UPG.KCYS.HW.A.0041.201230T0900Z-201231T1200Z/ /O.NEW.KCYS.HW.W.0055.201230T0900Z-201231T1800Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills- Including the cities of Bordeaux, Arlington, and Elk Mountain 144 PM MST Tue Dec 29 2020 ...HIGH WIND WARNING IN EFFECT FROM 2 AM WEDNESDAY TO 11 AM MST THURSDAY... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...Wind prone areas across Interstate 80 for Arlington, Elk Mountain, and across the Central Laramie Range and Southwest Platte County. This includes areas near Bordeaux across Interstate 25. * WHEN...From 2 AM Wednesday to 11 AM MST Thursday. * IMPACTS...Mainly to transportation. Light weight and high profile vehicles such as light load semis and those towing camper trailers stand a high risk of blow offs or blow overs. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ116-117-311800- /O.NEW.KCYS.HW.W.0055.201230T0900Z-201231T1800Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 144 PM MST Tue Dec 29 2020 ...HIGH WIND WARNING IN EFFECT FROM 2 AM WEDNESDAY TO 11 AM MST THURSDAY... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...South Laramie Range and South Laramie Range Foothills Counties, including along the wind-prone area along the I-80 Summit between Laramie and Cheyenne. * WHEN...From 2 AM Wednesday to 11 AM MST Thursday. * IMPACTS...Mainly to transportation. Light weight and high profile vehicles such as light load semis and those towing camper trailers stand a high risk of blow offs or blow overs. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ Braun
5 follow-up statements
921 WWUS75 KCYS 300323 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 823 PM MST Tue Dec 29 2020 WYZ106-110-116-117-301200- /O.CON.KCYS.HW.W.0055.201230T0900Z-201231T1800Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 823 PM MST Tue Dec 29 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 11 AM MST THURSDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 MPH expected. * WHERE...Wind Prone areas of southeast Wyoming including the Interstate 80 Summit between Laramie and Cheyenne, Arlington and Elk Mountain along Interstate 80 between Rawlins and Laramie, and Bordeaux along Interstate 25 between Cheyenne and Wheatland. * WHEN...From 2 AM Wednesday to 11 AM MST Thursday. * IMPACTS...Mainly to transportation. Light weight and high profile vehicles such as light load semis and those towing camper trailers stand a high risk of blow offs or blow overs. * ADDITIONAL DETAILS...Areas of blowing snow is possible with the fresh snowpack. Winds are expected to decrease midday Wednesday before increasing again overnight into Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage and hazardous travel conditions. && $$ Brothers
187 WWUS75 KCYS 301116 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 416 AM MST Wed Dec 30 2020 WYZ106-110-116-117-310015- /O.CON.KCYS.HW.W.0055.000000T0000Z-201231T1800Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 416 AM MST Wed Dec 30 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 MPH expected. * WHERE...Wind Prone areas of southeast Wyoming including the Interstate 80 Summit between Laramie and Cheyenne, Arlington and Elk Mountain along Interstate 80 between Rawlins and Laramie, and Bordeaux along Interstate 25 between Cheyenne and Wheatland. * WHEN...Through 11 AM MST Thursday. * IMPACTS...Mainly to transportation. Light weight and high profile vehicles such as light load semis and those towing camper trailers stand an extreme risk of blow offs or blow overs. * ADDITIONAL DETAILS...Areas of blowing snow are possible with the fresh snowpack. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
948 WWUS75 KCYS 302027 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 127 PM MST Wed Dec 30 2020 WYZ106-110-116-117-311200- /O.CON.KCYS.HW.W.0055.000000T0000Z-201231T1800Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 127 PM MST Wed Dec 30 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... * WHAT...Sustained west winds 35 to 45 mph with gusts up to 70 mph. * WHERE...Wind prone areas of Southeast Wyoming including the Interstate 80 Summit between Laramie and Cheyenne, Arlington and Elk Mountain along Interstate 80 between Rawlins and Laramie, and Bordeaux along Interstate 25 between Cheyenne and Wheatland. * WHEN...Until 11 AM MST Thursday. * IMPACTS...Mainly to transportation. Lightweight and high profile vehicles such as light load semis and those towing camper trailers are highly susceptible to blow offs or blow overs. * ADDITIONAL DETAILS...Areas of blowing snow will create slick road surfaces and reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
722 WWUS75 KCYS 310949 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 249 AM MST Thu Dec 31 2020 WYZ106-110-116-117-311800- /O.CON.KCYS.HW.W.0055.000000T0000Z-201231T1800Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 249 AM MST Thu Dec 31 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Sustained west winds 35 to 45 mph with gusts up to 70 mph. * WHERE...Wind prone areas of Southeast Wyoming including the Interstate 80 Summit between Laramie and Cheyenne, Arlington and Elk Mountain along Interstate 80 between Rawlins and Laramie, and Bordeaux along Interstate 25 between Cheyenne and Wheatland. * WHEN...Until 11 AM MST this morning. * IMPACTS...Mainly to transportation. Lightweight and high profile vehicles such as light load semis and those towing camper trailers are highly susceptible to blow offs or blow overs. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
276 WWUS75 KCYS 311246 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 546 AM MST Thu Dec 31 2020 WYZ106-110-116-117-311400- /O.CAN.KCYS.HW.W.0055.000000T0000Z-201231T1800Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 546 AM MST Thu Dec 31 2020 ...HIGH WIND WARNING IS CANCELLED... Wind gusts of 40 to 45 mph are still possible in the wind prone areas through mid morning. But warning level wind gusts are no longer expected. Therefore...the High Wind Warnings have been cancelled early. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 29, 11:17 AM MST, 2 hours 27 minutes earlier.
Area forecast discussion, Dec 29, 11:17 AM MST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1117 AM MST Tue Dec 29 2020
.UPDATE...
Issued at 1105 AM MST Tue Dec 29 2020
Line of light snow showers is currently draped across the High
Plains from Chadron NE to Cheyenne WY and slowly moving towards
the southeast. Areas of heavier snow showers and reduced
visibilities are being noted across the area, down to 3/4 miles of
visibilities at times. Increasing winds now through 5 PM expected
behind the storm system that brought snow to the region. This
will cause areas of blowing snow and reduced visibilities, in
addition to slick roadways, likely effecting the evening commute.
For these reasons, went ahead and extended the Winter Weather
Advisories for areas east of the Laramie Range through 5 PM. As
snow showers have tapered off further west along the I-80 Summit,
have allowed that Warning to expire, but placed an Advisory up
there in its stead through the 5 PM timeframe when winds look to
diminish. Wind gusts today will be anywhere from 30 to 40 mph.
The Winter Storm Warnings over the Sierra Madres and Snowys
remain in place through 6 PM.
&&
.SHORT TERM...(Today through Thursday)
Issued at 333 AM MST Tue Dec 29 2020
Forecast challenges deal with snow ending for some
locations...followed by onset of strong winds once again
Wednesday.
Currently...Upper trough axis lays roughly along a line from
Douglas to Grand Junction this morning. Looks like the colder
cloud tops and heavier snowfall has now shifted east into the
northern Panhandle...up into southwestern South Dakota. Still
seeing snow in downstream METARS across northern and northwestern
Colorado associated with the upper trough. Did pair off some of
our western advisories with the morning forecast package. Not
quite ready to nix all winter headlines though as we are still
getting fairly widespread snowfall across our eastern zones. The
Snowy and Sierra Madre Ranges still getting .1 inches per hour
precip in the hourly reports. With 6-10 inches already
reported...still think we stand a good chance of those two zone
hitting warning levels.
Upper shortwave tracks into western Nebraska around 18Z this
morning...with snow coming to an end at that time. Ridging
replacing the low pressure with increasing Craig to Casper
850/700mb height gradients...so strong winds returning by
Wednesday morning. We get near 60mtrs at 850mb by 12Z Wednesday.
750 and 800mb winds off the GFS up near 40-45kts at Bordeaux
shortly after 12Z that expand out into the Arlington area after
18Z. Decided to go with a High Wind Watch for these two zones that
will continue into Thursday.
.LONG TERM...(Thursday night through Monday)
Issued at 333 AM MST Tue Dec 29 2020
Chilly conditions Friday with a few snow showers around the mtns
as some shortwave energy clips the CWA as it drops south across
the SW CONUS. Short upper ridging then slips east across the
region late Friday allowing for some warming. Over the weekend
mainly dry and mild but winds look to increase especially in the
wind prone areas of southeast Wyoming as lee troughing occurs.
Next shortwave passes across Monday bringing some cooling as well
as mtn snow showers.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1008 AM MST Tue Dec 29 2020
The snow is currently clearing out of SE Wyoming and VFR
conditions are returning to KCYS, KLAR, and KRWL. At KCYS we are
currently seeing wind gusts up to 26 knots and will continue to
see wind gusts until around 2Z Wednesday. As the snow moves
through the Nebraska Panhandle, ceilings will stay at LIFR to IFR
levels with limited visibilities. Once the snow has passed, the
visibilities could still be limited at KSNY and KAIA until around
21Z, but the visibilities should clear up at KBFF and KCDR around
19Z. Winds should increase at KBFF, KSNY, and KAIA around 19Z,
following the snow, and stick around until 1Z Wednesday.
&&
.FIRE WEATHER...
Issued at 333 AM MST Tue Dec 29 2020
Minimal fire weather concerns as most locations received at least
some measurable snow from this past storm system. Winds on the
increase once again as high pressure returns to southeast Wyoming
behind this low pressure system. Strong winds begin in the wind
prone areas Wednesday...becoming more widespread Thursday.
Afternoon humidity stays well above critical levels through the
weekend...so fire weather concerns minimal.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until 5 PM MST this afternoon for WYZ102-
107-108-116>119.
High Wind Watch from late tonight through late Wednesday night
for WYZ106-110.
Winter Storm Warning until 6 PM MST this evening for WYZ112-114.
NE...Winter Weather Advisory until 5 PM MST this afternoon for NEZ002-
003-019>021-054-055-095-096.
&&
UPDATE...AB
SHORT TERM...GCC
LONG TERM...RE
AVIATION...LK
FIRE WEATHER...GCCHazardous weather outlook, Dec 29, 6:30 AM MST, 7 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 630 AM MST Tue Dec 29 2020 WYZ101>119-301330- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 630 AM MST Tue Dec 29 2020 This hazardous weather outlook is for portions of east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Snow will slowly come to an end from west to east through the morning hours. Winter Weather Advisories and Winter Storm Warnings are in effect for most of southeast Wyoming...for snowfall accumulations...strong winds...slick and snowpacked roads. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Strong west winds return to southeast Wyoming by mid week with elevated to critical blow off and blowover risks for light weight and high profile vehicles in our wind prone areas. These strong winds could become more widespread this weekend. .Spotter information statement... Spotter activation will not be needed today or tonight. Please send us your snowfall reports as we are very interested in what you may have received. NEZ002-003-019>021-054-055-095-096-301330- Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill- Kimball County-Cheyenne-North Sioux-South Sioux- 630 AM MST Tue Dec 29 2020 This hazardous weather outlook is for portions of panhandle Nebraska and western Nebraska. .DAY ONE...TODAY AND TONIGHT Snow will begin to taper off this afternoon. Winter Weather Advisories are in effect through 11 am today for snowfall accumulations...strong winds and blowing snow creating slick and snowpacked roads. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed today or tonight. Please send us your snowfall reports as we are very interested in what you may have received.
In the hours before
Special weather statement, Dec 29, 7:46 AM MST, 5 hours 58 minutes before
Special Weather Statement National Weather Service Cheyenne WY 746 AM MST Tue Dec 29 2020 WYZ115-291800- Laramie Valley- Including the cities of Bosler and Laramie 746 AM MST Tue Dec 29 2020 ...LIGHT SNOW SHOWERS EXPECTED THROUGH 11 AM MST... Periods of light snow will continue through the morning hours, mainly along the east side of the Laramie valley headed towards the I-80 Summit area; a Winter Storm Warning is still in place for the I-80 Summit area. Snow covered roadways, reduced visibilities, and deteriorating conditions are expected as motorists head eastward out of town. Use caution and reduce speeds if traveling east along I-80 this morning. Reduced visibilities along with icy and snow covered roadways are possible. Braun/Kubelka
Local storm report, Dec 29, 10:14 AM MST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1014 AM MST TUE DEC 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 3 SE LARAMIE 41.28N 105.53W
12/29/2020 M1.0 INCH ALBANY WY CO-OP OBSERVER
CO-OP OBSERVER STATION LRMW4 3.2 SE LARAMIE.
0800 AM SNOW 2 NNE CHEYENNE 41.17N 104.77W
12/29/2020 M1.6 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-111 CHEYENNE 2.2 NNE.
0800 AM SNOW 3 NNE HAWK SPRINGS 41.83N 104.25W
12/29/2020 M2.5 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-11 YODER 6.5 SSE.
0800 AM SNOW FORT LARAMIE 42.21N 104.52W
12/29/2020 M2.2 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-25 FORT LARAMIE 0.2
NW.
0800 AM SNOW 1 ESE WARREN AF BASE 41.14N 104.84W
12/29/2020 M1.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-93 CHEYENNE 2.3 W.
0800 AM SNOW 5 E ALLIANCE 42.09N 102.77W
12/29/2020 M1.2 INCH BOX BUTTE NE COCORAHS
COCORAHS STATION NE-BX-5 ALLIANCE 5.4 E.
0730 AM SNOW 3 N SARATOGA 41.50N 106.80W
12/29/2020 M2.5 INCH CARBON WY CO-OP OBSERVER
CO-OP OBSERVER STATION SFHW4 3.4 N SARATOGA.
0730 AM SNOW 4 SW FORT LARAMIE 42.18N 104.57W
12/29/2020 M1.8 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-27 FORT LARAMIE 3.5
SW.
0727 AM SNOW 3 SSW NORTH CHEYENNE 41.19N 104.81W
12/29/2020 M1.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-131 CHEYENNE 3.0 NNW.
0700 AM SNOW 1 W CHEYENNE 41.15N 104.82W
12/29/2020 M1.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-190 CHEYENNE 1.4 W.
0700 AM SNOW 1 ESE GERING 41.82N 103.65W
12/29/2020 M1.6 INCH SCOTTS BLUFF NE COCORAHS
COCORAHS STATION SCOT014 GERING 0.4 E.
0700 AM SNOW 8 N LODGEPOLE 41.27N 102.66W
12/29/2020 M5.6 INCH CHEYENNE NE CO-OP OBSERVER
CO-OP OBSERVER STATION LGPN1 8.2 N
LODGEPOLE.
0700 AM SNOW 5 E BOX BUTTE DAM 42.45N 102.99W
12/29/2020 M2.0 INCH DAWES NE COCORAHS
COCORAHS STATION DAWE015 HEMINGFORD 10.1
NNE.
0700 AM SNOW 1 SSE LARAMIE 41.30N 105.57W
12/29/2020 M1.3 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-5 LARAMIE 1.3 SE.
0700 AM SNOW 2 NNW SIDNEY 41.16N 102.98W
12/29/2020 M3.5 INCH CHEYENNE NE COCORAHS
COCORAHS STATION NE-CN-5 SIDNEY 1.7 NNW.
0700 AM SNOW 10 E JAY EM 42.49N 104.16W
12/29/2020 M2.5 INCH GOSHEN WY CO-OP OBSERVER
CO-OP OBSERVER STATION DDEW4 12.6 S VAN
TASSELL.
0700 AM SNOW 9 WSW HARRISON 42.65N 104.05W
12/29/2020 M5.5 INCH SIOUX NE CO-OP OBSERVER
CO-OP OBSERVER STATION HRNN1 HARRISON.
0700 AM SNOW 9 SW HARRISBURG 41.46N 103.86W
12/29/2020 M4.1 INCH BANNER NE COCORAHS
COCORAHS STATION NE-BA-3 HARRISBURG 9.1 SW.
0700 AM SNOW 1 NW CENTENNIAL 41.31N 106.13W
12/29/2020 M2.8 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-108 CENTENNIAL 1.1
NNE.
0700 AM SNOW 2 N LARAMIE 41.34N 105.59W
12/29/2020 M1.6 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-45 LARAMIE 1.7 N.
0700 AM SNOW ELK MOUNTAIN 41.68N 106.42W
12/29/2020 M1.9 INCH CARBON WY COCORAHS
COCORAHS STATION WY-CR-18 ELK MOUNTAIN 0.3
SW.
0700 AM SNOW 1 WNW GLENROCK 42.86N 105.87W
12/29/2020 M1.5 INCH CONVERSE WY COCORAHS
COCORAHS STATION WY-CV-27 GLENROCK 0.6 WNW.
0700 AM SNOW 6 N LA GRANGE 41.73N 104.17W
12/29/2020 M0.9 INCH GOSHEN WY COCORAHS
COCORAHS STATION WY-GS-38 LA GRANGE 5.9 N.
0700 AM SNOW 5 NW CARPENTER 41.09N 104.41W
12/29/2020 M2.0 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-147 CARPENTER 4.1 NW.
0700 AM SNOW 1 S NORTH CHEYENNE 41.20N 104.79W
12/29/2020 M1.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-164 CHEYENNE 4.0 N.
0700 AM SNOW 10 SW HILLSDALE 41.11N 104.60W
12/29/2020 M1.2 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-198 CHEYENNE 10.2
ESE.
0700 AM SNOW 4 NNW NORTH CHEYENNE 41.27N 104.82W
12/29/2020 M1.2 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-24 CHEYENNE 8.9 N.
0700 AM SNOW 16 WSW BORDEAUX 41.83N 105.21W
12/29/2020 M0.9 INCH PLATTE WY COCORAHS
COCORAHS STATION WY-PT-14 WHEATLAND 20.0 SW.
0700 AM SNOW 9 NNE HARRISON 42.80N 103.79W
12/29/2020 M1.0 INCH SIOUX NE CO-OP OBSERVER
CO-OP OBSERVER STATION ZIMN1 9.1 NE
HARRISON.
0700 AM SNOW 2 ENE LARAMIE 41.32N 105.55W
12/29/2020 M1.5 INCH ALBANY WY COCORAHS
COCORAHS STATION WY-AB-138 LARAMIE 1.8 ENE.
0645 AM SNOW 6 NE ARLINGTON 41.66N 106.13W
12/29/2020 M0.9 INCH CARBON WY COCORAHS
COCORAHS STATION WY-CR-5 ROCK RIVER 9.6 WSW.
0600 AM SNOW 2 ENE CHEYENNE 41.16N 104.76W
12/29/2020 M1.5 INCH LARAMIE WY COCORAHS
COCORAHS STATION WY-LM-82 CHEYENNE 2.0 ENE.
1100 PM SNOW 3 WNW SCOTTSBLUFF 41.88N 103.72W
12/28/2020 M3.0 INCH SCOTTS BLUFF NE CO-OP OBSERVER
CO-OP OBSERVER STATION DERN1 3.0 W
SCOTTSBLUFF.
0733 AM SNOW WOODS LANDING 41.11N 106.02W
12/27/2020 M1.0 INCH ALBANY WY AMATEUR RADIO
&&Local storm report, Dec 29, 11:36 AM MST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1136 AM MST TUE DEC 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 3 ESE MITCHELL 41.93N 103.76W
12/29/2020 M4.0 INCH SCOTTS BLUFF NE PUBLIC
&&
ABThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 2:26 AM MST | High Wind Watch | CYS | Albany, Carbon, Laramie, Platte | 11 hr |
Nearby
High Wind Warnings in Wyoming, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.